# SDR USAA2012062700006

- Difficulty date: June 3, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 33,572 hours, 19,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233438200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR24 TO FR35, -Y1292.  REPLACED SEAT TRACK AT FR47/51 TO FR61+10 INCHES, -Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING DRAWING D53371024.
